Noncoalescence for the Skorohod equation in a convex domain of ℝ2

M. Cranston, Y. Le Jan

Research output: Contribution to journalArticlepeer-review

Abstract

Given a convex domain of ℝ2, we show that a.s the paths of two solutions of the Skorohod equations driven by the same Brownian motion but starting at different points do not meet at the same time.

Original languageEnglish (US)
Pages (from-to)241-252
Number of pages12
JournalProbability Theory and Related Fields
Volume87
Issue number2
DOIs
StatePublished - Jun 1990

ASJC Scopus subject areas

  • Analysis
  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Noncoalescence for the Skorohod equation in a convex domain of ℝ<sup>2</sup>'. Together they form a unique fingerprint.

Cite this